| Model Number |
HY7Y30R18 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use of the custom tubing packs, that the red tubing on one side of the av loop at the site of the foam holder was loose and it could slide in and out of the av loop clamshell.The sliced piece of tubing that goes around the 3/8" tubing was not in place, which allowed movement.The loose components did not fall into a patient.The sterile barrier was damaged on some of the devices.Other devices in the same box/shipping container were also damaged for some of the devices.It was stated that all of the same items had the same issue just different boxes.The devices were replaced.There was no patient involved.Medtronic received additional information that there was a sterility issue.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.